MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDPWD209038A
Medical Device Problem Codes Peeled/Delaminated (1454); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled 300.It was stated the paint was chipping from white dome cover.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The initial reporter was the getinge technician.Getinge became aware of an issue with one of surgical lights - powerled 300.It was stated the paint was chipping from white dome cover.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since paint chipping could be considered as technical deficiencies, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.A root cause analysis for paint peeling problem was performed by subject matter experts and concluded that all maquet sas products comply with: current version of iec 60601-1 general requirements for basic safety and essential performance.Current version of iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.Paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.Disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.The paint chip or paint damages are due to: impacts, collisions (abnormal use).The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid collisions between devices.Visual inspections during the cleaning allow to detect the painting defect, we recommend to perform corrective maintenance to rectify the default after its detection.Minor paint chip can be repaired with touch up paint, nevertheless, the parts impacted by serious damage must be replaced.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: getinge became aware of an issue with one of surgical lights - powerled 300.It was stated the paint was chipping from white dome cover.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: getinge became aware of an issue with one of surgical lights - powerled 300.It was stated the paint was chipping from white dome cover.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on additional input from getinge employee it was possible to determine that the issue investigated herein is not safety and risk related, as there was no indication of missing particles as the mentioned part is not painted.Therefore, the scenario described in the record is considered as non-reportable.Previous h6 medical device ¿ problem code: material integrity problem|degraded|peeled/delaminated|1454 corrected h6 medical device ¿ problem code: material integrity problem|||2978 previous h6 medical device ¿ component codes: mechanical|coating material||4768 corrected h6 medical device ¿ component codes: mechanical|cover||772.It is not likely that the issue could lead to the serious injury or death when the malfunction reoccurs.That is why it is not considered to be safety related and reportable.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled 300.It was stated the paint was chipping from white dome cover.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on additional input from getinge employee it was possible to determine that the issue investigated herein is not safety and risk related, as there was no indication of missing particles as the mentioned part is not painted.Therefore, the scenario described in the record is considered as non-reportable.

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
diana gutekunst
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key23288569
Report Number9710055-2025-0000270
Device Sequence Number5506874
Product Code FSY
UDI-Device Identifier03700712403423
UDI-Public(01)03700712403423
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K070442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWD209038A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
THE CORRECTION OF B5, H6
Patient Sequence Number1
Patient SexUnknown